# SDR R61A20100048

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 15,240 hours, 11,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 15,240 hours, 11,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT SEAT TRACK EXTENSION AT FR 19.  MAINTENANCE REQUESTED EMBRAER ENGINEERING SUPPORT AND RECEIVED ETD 2010/170-00708 FOR REPAIR.  MAINTENANCE REPAIRED AC PER ETD AND IS STILL OUT OF SERVICE DUE TO THE HEAVY CHECK.
